# SDR CALA2016041100219

- Difficulty date: April 11, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 55,238 hours, 17,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH IN FUSELAGE SKIN AT AFT CARGO DOOR, AFT LOWER CORNER.  FABRICATED & INSTALLED REPAIR DOUBLERS & FILLERS TO AFT CARGO DOOR CUT OUT IAW SRM 53-00-01 REPAIR 21 DETAIL 2 & SRM 51-40-02.  ALODINED & PRIMED IAW SRM 51-2 0-01.  TOP COATED AREA IAW AMM 51-21-99-300-801.
